# SDR DALA2019051102970

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1068447) INITIAL INSPECTION-CORROSION ON INTERCOSTAL AT FWD CARGO COMPARTMENT FLOOR STRUCTURE STA BTW 580-600 AND RBL 20 (CCD). CHORD ON INTERCOSTAL AT FWD CARGO COMPARTMENT FLOOR STRUCTURE. STA BTW 580-600 AND RBL 20 WAS FABRICATED AND REPLACED PER SRM 51-40-02 PAR.7D.
